After six weeks on 10mg with no improvement in depression and anxiety, my doctor increased my dosage to 20 mg. I began to feel an increase in anxiety within a day. Today marks my third week on 20mg and I am still experiencing pretty bad anxiety. Can increasing the dosage of Lexapro cause this increase in anxiety? Is increasing the dosage like starting over and will it take up to 8 weeks to take effect? When should I consider switching to something different? Thanks in advance.
Can increasing Lexapro dosage from 10 to 20mg cause increased anxiety?
Question posted by j470 on 17 March 2014
Last updated on 17 March 2014 by kaismama
Yes it can. It wouldn't take that long on the increase. If you are still feeling this way in a week, I'd talk to my dr if I were you.
- Lexapro uses and safety info
- Lexapro information for Healthcare Professionals (includes dosage details)
- Side effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.